# SDR 2000ZZZX184

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 9392M86G08
- Condition: Disbonded
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH CF6-80C2 STG 2 HPT SHROUDS WITH 40 CYCLES AND 2,000 HOURS WERE RECEIVED AND EXHIBITED PARTIAL DISBONDMENT OF WEARCOAT MATERIAL FROM SUBSTRATE.  PW ENGINEERING STATED THIS IS NOT A FLIGHT SAFETY ISSUE.  ROOT CAUSE IS STILL UNDER INVESTIGATION.
